# SDR DALA2022101806740

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9526, INITIAL INSPECTION:CORROSION ON FLOOR SUPPORT STA Y=200 BTW X=9 AND X=13 (CAPX)(W1). CORRECTIVE ACTION: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 BTW X=9 AND X=13 WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR. 8. LP 2457059
